# SDR USAA040768

- Difficulty date: October 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 63,825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, C-3, STRINGER, 20 INCHES AREA, CORROSION, BETWEEN STA 1640, STA 1660, STR 29L.  REPLACED STRINGER SECTION IAW EAS 95876, 95868.
